Title: Totally non-real divisors in linear systems of smooth real curves
Authors: Coppens, Marc # ×
Issue Date: Nov-2008
Publisher: De Gruyter
Series Title: Advances in Geometry vol:8 issue:4 pages:551-555
Abstract: Let X be a smooth real curve of genus g ≥ 1 having some real point. Define M(X) as being the smallest integer m such that each line bundle L on X of even degree at least 2m having restrictions of even degree to each connected component of X(ℝ) contains a totally non-real divisor inside |L| (hence a divisor containing no real point of X). In this paper we prove that M(X) = g.
ISSN: 1615-715X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science